Automorphisms on Cuntz algebras. II

Masatoshi Enomoto, Masatoshi Fujii, Hiroaki Takehana, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)463-468
Number of pages6
JournalMath. Japon.
Volume24
Issue number4
Publication statusPublished - 1979

Cite this

Enomoto, M., Fujii, M., Takehana, H., & Watatani, Y. (1979). Automorphisms on Cuntz algebras. II. Math. Japon., 24(4), 463-468.

Automorphisms on Cuntz algebras. II. / Enomoto, Masatoshi; Fujii, Masatoshi; Takehana, Hiroaki; Watatani, Yasuo.

In: Math. Japon., Vol. 24, No. 4, 1979, p. 463-468.

Research output: Contribution to journalArticle

Enomoto, M, Fujii, M, Takehana, H & Watatani, Y 1979, 'Automorphisms on Cuntz algebras. II', Math. Japon., vol. 24, no. 4, pp. 463-468.
Enomoto M, Fujii M, Takehana H, Watatani Y. Automorphisms on Cuntz algebras. II. Math. Japon. 1979;24(4):463-468.
Enomoto, Masatoshi ; Fujii, Masatoshi ; Takehana, Hiroaki ; Watatani, Yasuo. / Automorphisms on Cuntz algebras. II. In: Math. Japon. 1979 ; Vol. 24, No. 4. pp. 463-468.
@article{8c8e48fd74ad45db926eada7e299f840,
title = "Automorphisms on Cuntz algebras. II",
author = "Masatoshi Enomoto and Masatoshi Fujii and Hiroaki Takehana and Yasuo Watatani",
year = "1979",
language = "English",
volume = "24",
pages = "463--468",
journal = "Math. Japon.",
issn = "0025-5513",
number = "4",

}

TY - JOUR

T1 - Automorphisms on Cuntz algebras. II

AU - Enomoto, Masatoshi

AU - Fujii, Masatoshi

AU - Takehana, Hiroaki

AU - Watatani, Yasuo

PY - 1979

Y1 - 1979

M3 - Article

VL - 24

SP - 463

EP - 468

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 4

ER -